Alert archive / Oklahoma / River Flood Warnings in 2009

River Flood Warning 37, NWS Tulsa, OK

September 9, 2009Nowata County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Sep 9, 2009, 1:54 PM CDT for Nowata County, Oklahoma. It took effect at Sep 9, 2009, 6:53 PM CDT. It was in force for 61 hr.

The area

The counties it named.

The facts

Issued
Sep 9, 2009, 1:54 PM CDT (18:54 UTC)
In effect from
Sep 9, 2009, 6:53 PM CDT
Expired
Sep 12, 2009, 8:14 AM CDT
In force
61 hr
Issued by
NWS Tulsa, OK
Flood severity
Moderate

County Nowata County, OK

The radar

The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Verdigris River near Lenapah (LEPO2). The gauge peaked at 30.47 ft at Sep 10, 2009, 8:00 PM CDT.

actionminormoderate10203009/0909/1009/1109/1209/13
Action stage
30 ft
Minor stage
30 ft
Moderate stage
32 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07171000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 091854
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
154 PM CDT WED SEP 09 2009


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-100254-
/O.NEW.KTSA.FL.W.0037.090909T2353Z-090912T0951Z/
/LEPO2.2.ER.090909T2353Z.090910T1200Z.090912T0351Z.NO/
154 PM CDT WED SEP 09 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE VERDIGRIS RIVER NEAR LENAPAH.
* FROM THIS EVENING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 100 PM WEDNESDAY THE STAGE WAS 21.34 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 32.8 
  FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE FRIDAY EVENING.
* IMPACT...AT 32.0 FEET...MODERATE FLOODING WILL AFFECT MAINLY 
  FARMLAND AND RURAL ROADS.  STATE HIGHWAY 10 WILL BE THREATENED BY 
  HIGH WATER AT A POINT 5 MILES EAST OF LENAPAH.

$$
10 follow-up statements
000 
WGUS84 KTSA 100109
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
809 PM CDT WED SEP 09 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-100909-
/O.EXT.KTSA.FL.W.0037.000000T0000Z-090911T1200Z/
/LEPO2.1.ER.090910T0456Z.090910T1800Z.090911T0600Z.NO/
809 PM CDT WED SEP 09 2009

THE FLOOD WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  731 PM WEDNESDAY THE STAGE WAS 27.39 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 31.9 FEET BY
  EARLY THURSDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY BEFORE DAWN.
* IMPACT...AT 32.0 FEET...MODERATE FLOODING WILL AFFECT MAINLY 
  FARMLAND AND RURAL ROADS.  STATE HIGHWAY 10 WILL BE THREATENED BY 
  HIGH WATER AT A POINT 5 MILES EAST OF LENAPAH.

$$
000 
WGUS84 KTSA 100659
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
159 AM CDT THU SEP 10 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-101459-
/O.EXT.KTSA.FL.W.0037.000000T0000Z-090911T0636Z/
/LEPO2.1.ER.090910T1134Z.090910T1800Z.090911T0036Z.NO/
159 AM CDT THU SEP 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM THURSDAY THE STAGE WAS 28.70 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 30.3 
  FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT 30.0 FEET...MINOR FLOODING WILL AFFECT FARMLAND AND 
  RURAL ROADS.

$$
000 
WGUS84 KTSA 101342
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
842 AM CDT THU SEP 10 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-102142-
/O.EXT.KTSA.FL.W.0037.000000T0000Z-090911T0600Z/
/LEPO2.1.ER.090910T1539Z.090910T1800Z.090911T0000Z.NO/
842 AM CDT THU SEP 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  815 AM THURSDAY THE STAGE WAS 29.59 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 
  30.4 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THIS EVENING.
* IMPACT...AT 30.0 FEET...MINOR FLOODING WILL AFFECT FARMLAND AND 
  RURAL ROADS.

$$
000 
WGUS84 KTSA 101919
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
219 PM CDT THU SEP 10 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-110319-
/O.EXT.KTSA.FL.W.0037.000000T0000Z-090911T1415Z/
/LEPO2.1.ER.090910T1615Z.090911T0000Z.090911T0815Z.NO/
219 PM CDT THU SEP 10 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM THURSDAY THE STAGE WAS 30.19 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE RISING TO
  NEAR 30.5 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY FRIDAY MORNING.
* IMPACT...AT 30.0 FEET...MINOR FLOODING WILL AFFECT FARMLAND AND 
  RURAL ROADS. STATE HIGHWAY 10 HAS BECOME IMPASSABLE AT CEDAR 
  CREEK...5 MILES EAST OF LENAPAH.
  
$$
000 
WGUS84 KTSA 110126
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 PM CDT THU SEP 10 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-110926-
/O.EXT.KTSA.FL.W.0037.000000T0000Z-090911T1800Z/
/LEPO2.1.ER.090910T1615Z.090911T0600Z.090911T1200Z.NO/
826 PM CDT THU SEP 10 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM THURSDAY THE STAGE WAS 30.47 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 30.0 FEET...MINOR FLOODING WILL AFFECT FARMLAND AND 
  RURAL ROADS.

$$
000 
WGUS84 KTSA 110720
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
220 AM CDT FRI SEP 11 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-111520-
/O.EXT.KTSA.FL.W.0037.000000T0000Z-090911T2000Z/
/LEPO2.1.ER.090910T1615Z.090911T0230Z.090911T1400Z.NO/
220 AM CDT FRI SEP 11 2009

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 AM FRIDAY THE STAGE WAS 30.42 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY LATE THIS MORNING.
* IMPACT...AT 30.0 FEET...MINOR FLOODING WILL AFFECT FARMLAND AND 
  RURAL ROADS.

$$
000 
WGUS84 KTSA 111308
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
808 AM CDT FRI SEP 11 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-112045-
/O.EXT.KTSA.FL.W.0037.000000T0000Z-090911T2045Z/
/LEPO2.1.ER.090910T1615Z.090911T0230Z.090911T1445Z.NO/
808 AM CDT FRI SEP 11 2009

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* AT  700 AM FRIDAY THE STAGE WAS 30.17 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY LATE THIS MORNING.
* IMPACT...AT 30.0 FEET...MINOR FLOODING WILL AFFECT FARMLAND AND 
  RURAL ROADS.

$$
000 
WGUS84 KTSA 111906
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
206 PM CDT FRI SEP 11 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-120306-
/O.EXT.KTSA.FL.W.0037.000000T0000Z-090912T2100Z/
/LEPO2.1.ER.090910T1615Z.090911T0230Z.090912T1500Z.NO/
206 PM CDT FRI SEP 11 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* AT  131 PM FRIDAY THE STAGE WAS 29.78 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH HAS FALLEN BELOW FLOOD
  STAGE. HOWEVER...THE RIVER IS FORECAST TO RISE AGAIN TO NEAR 30.1 
  FEET SATURDAY BEFORE DAWN. THE RIVER IS FORECAST TO FALL BELOW FLOOD
  STAGE SATURDAY AFTERNOON.
* IMPACT...AT 30.0 FEET...MINOR FLOODING WILL AFFECT FARMLAND AND 
  RURAL ROADS.

$$
000 
WGUS84 KTSA 120118
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CDT FRI SEP 11 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-120918-
/O.CON.KTSA.FL.W.0037.000000T0000Z-090912T2100Z/
/LEPO2.1.ER.090910T1615Z.090911T0230Z.090911T1507Z.NO/
818 PM CDT FRI SEP 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* AT  800 PM FRIDAY THE STAGE WAS 29.28 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH HAS FALLEN BELOW FLOOD
  STAGE. HOWEVER...THE RIVER IS FORECAST TO RISE AGAIN TO NEAR 30 
  FEET SATURDAY BEFORE DAWN. THE RIVER IS FORECAST TO FALL BELOW
  FLOOD STAGE SATURDAY AFTERNOON.
* IMPACT...AT 30.0 FEET...MINOR FLOODING WILL AFFECT FARMLAND AND 
  RURAL ROADS.

$$
000 
WGUS84 KTSA 121314
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
814 AM CDT SAT SEP 12 2009


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-121344-
/O.CAN.KTSA.FL.W.0037.000000T0000Z-090912T2100Z/
/LEPO2.1.ER.090910T1615Z.090911T0230Z.090911T1507Z.NO/
814 AM CDT SAT SEP 12 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* AT  800 AM SATURDAY THE STAGE WAS 28.28 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE YESTERDAY LATE MORNING.
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE FALLING 
  AND REMAIN BELOW FLOOD STAGE.
* IMPACT...AT 30.0 FEET...MINOR FLOODING WILL AFFECT FARMLAND AND 
  RURAL ROADS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Sep 9, 12:48 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Sep 9, 12:48 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1248 PM CDT WED SEP 9 2009

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.

RAIN SHOWER / SCATTERED THUNDERSTORM AREA OVER
NORTHWEST ARKANSAS WILL PRODUCE MVFR AND ISOLATED
IFR CONDITIONS KXNA/KFYV UNTIL 21Z. IMPROVING CONDS
 22Z-03Z. MORE SHOWERS/THUNDERSTORMS DEVELOPING
OVERNIGHT WITH CIGS LOWERING. POTENTIAL FOR IFR
CIGS KTUL/KRVS AFT 10Z...AFT 13Z KXNA/KFYV.

&&

.PREV DISCUSSION... /ISSUED 1043 AM CDT WED SEP 9 2009/

DISCUSSION...
FLOOD WATCH TRIMMED TO JUST FOUR NE COUNTIES.
THUNDER DIMINISHING AND MOVING EAST...FAR NE
OK COUNTIES AND NW ARKANSAS TO BE CLOUDY AND
COOL FOR THE BALANCE OF THE DAY.  PRECIP MAY
REFORM ON CLOUD  SUN BOUNDARY MID OR LATE IN
THE AFTERNOON.  THEN AGAIN TONIGHT NORTHEAST.
GW

PREV DISCUSSION... /ISSUED 617 AM CDT WED SEP 9 2009/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.

ONGOING CONVECTIVE COMPLEX WILL CONTINUE TO IMPACT NORTHEAST
OKLAHOMA AND FAR NORTHWEST ARKANSAS SITES THROUGH THE MORNING
HOURS. ADDITIONAL STORM DEVELOPMENT ALONG PERIPHERY / OUTFLOW OF
THIS COMPLEX MAY SPREAD IMPACTS INTO KMLC/KFSM LATE THIS MORNING
INTO THE AFTERNOON. LOWER FLIGHT CATEGORIES ARE LARGELY TIED TO
THE HEAVIEST PRECIP. ADDITIONAL CONVECTION POSSIBLE LATER
TONIGHT...AND SHOULD SKIES CLEAR OVER NW ARKANSAS...THEN FOG IS
ALSO POSSIBLE.

PREV DISCUSSION... /ISSUED 347 AM CDT WED SEP 9 2009/

DISCUSSION...
A MCV COMBINED WITH ISENTROPIC UPGLIDE ENHANCED BY A LOW
LEVEL JET HAS RESULTED IN A COMPLEX OF SHOWERS AND THUNDERSTORMS
OVER CENTRAL AND SOUTHERN KANSAS AND NORTHEAST OKLAHOMA THIS
MORNING.  THE RAIN IS MOVING OVER THE CURRENT FLASH FLOOD WATCH
AND SEE NO REASON TO CANCEL IT.  WILL NOT EXTEND IT BEYOND THE
MORNING HOURS...HOWEVER...AS I AM NOT CONFIDENT THE RAIN WILL
LAST ALL DAY.  THIS SAME REASONING APPLIES TO MY HIGH TEMPERATURE
FORECAST TODAY.  THINK WE COULD SEE SOME SUN THIS AFTERNOON...
ESPECIALLY IN THE WESTERN AND SOUTHERN PARTS OF THE AREA.  WITH
ANY SUN AT ALL...IT WILL HEAT UP QUICKLY GIVEN 850 TEMPS SIMILAR
TO YESTERDAY.

RAIN CHANCES WILL CONTINUE THE NEXT SEVERAL DAYS AS THE ATMOSPHERE
WILL CONTINUE TO BE RATHER STAGNANT IN ITS WIND FIELDS AND MOISTURE
WILL BE PLENTIFUL.  THE BEST RAIN CHANCES THIS WEEK WILL BE FROM
FRIDAY NIGHT INTO SATURDAY NIGHT.  AN UPPER TROUGH WILL DIG AND
CUT OFF OVER THE CENTRAL PLAINS FRIDAY AND SATURDAY DRIVING A
COLD FRONT THROUGH THE AREA.  BASED THIS ON MY FAVORITE MODELS
FOR THE DAY WHICH INCLUDE THE 12Z ECMWF AND THE 00Z CANADIAN MODEL.
ALSO BASED THIS ON WHAT I SAW LAST NIGHT WHICH WAS QUITE SIMILAR
TO WHAT I SAW THIS MORNING. ALL SAID AND DONE COULD HAVE A
SIGNIFICANT RAIN EVENT  FRIDAY NIGHT AND SATURDAY...ESPECIALLY
OVER NORTHEAST OKLAHOMA. 1 TO 3 INCHES OF RAIN COULD BE POSSIBLE.

TEMPERTURE WISE...CLOUDS AND THE POTENTIAL RAIN WILL HOLD THEM
DOWN SOME AND HIGHER DEW POINTS WILL KEEP MORNING LOWS RATHER
MILD.  FOR THE WEEKEND SIDED WITH A BLEND OF THE 12Z ECMWF AND
00Z GFS MOS.  THE CLOUD COVER AND RAIN COULD VERY WELL HOLD
HIGHS DOWN INTO THE 70S AND POSSIBLY EVEN LOWER THAN I HAVE
FORECAST.

THE RAIN SHOULD BE ON ITS WAY OUT SATURDAY NIGHT AND SUNDAY
AND THE CLOUDS WILL LINGER LONGER THAN THE RAIN BUT WILL BE
ON THEIR WAY OUT SUNDAY AFTERNOON AND SUNDAY NIGHT.  A
MODERATING TREND IN TEMPERATURES WILL FOLLOW FOR EARLY NEXT
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  82  68  85 /  30  40  20  40
FSM   68  86  67  86 /  50  40  20  30
MLC   68  85  67  84 /  40  40  20  50
BVO   65  84  63  85 /  20  40  20  40
FYV   62  82  61  84 /  40  40  20  30
BYV   61  83  61  84 /  40  40  20  20
MKO   66  83  66  85 /  40  40  20  50
MIO   63  84  64  89 /  30  40  20  40
F10   66  83  66  84 /  40  40  20  50
HHW   70  90  69  86 /  40  40  20  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM WEDNESDAY FOR OKZ057-OKZ058-OKZ062-
     OKZ063.

AR...NONE.
&&

SHORT TERM...21
LONG TERM....05
AVIATION...21
Hazardous weather outlook, Sep 9, 1:21 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
121 PM CDT WED SEP 9 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
120 PM CDT WED SEP 9 2009

...LOCAL AREAS OF HEAVY RAIN FROM THUNDERSTORMS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A VERY MOIST ATMOSPHERE OVER NORTHEAST OKLAHOMA AND ADJACENT
NORTHWEST ARKANSAS WILL CONTINUE THE THREAT OF LOCALLY HEAVY
RAIN FROM THUNDERSTORMS THROUGH TONIGHT.  INITIALLY THIS AFTERNOON
THUNDER WILL BE CONFINED TO AREAS FROM ABOUT INTERSTATE 40 SOUTH IN
SOUTHEAST OKLAHOMA...ALONG WITH WEST CENTRAL AND NORTHWEST ARKANSAS.
TONIGHT THUNDERSTORMS WILL LIKELY DEVELOP AGAIN. ALTHOUGH THE THREAT
OF SEVERE STORMS WILL BE VERY SMALL DUE TO WEAK WIND FIELDS ALOFT...
THE THREAT WILL NOT BE ZERO.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION UNLIKELY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
OUR UNSETTLED WEATHER PATTERN WILL CONTINUE RIGHT ON THROUGH
THE WEEKEND. AREAS THAT HAVE ALREADY RECEIVED A LOT OF RAIN
WILL BE VULNERABLE TO FLOODING SHOULD MORE HEAVY RAIN OCCUR.
GW

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Sep 9, 10:29 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1029 AM CDT WED SEP 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     FLASH FLOOD      8 WNW WELCH             36.92N 95.23W
09/09/2009                   CRAIG              OK   PUBLIC

            BIG CABIN CREEK IS OVERFLOWING ITS BANKS. E 70 ROAD IS
            IMPASSABLE ABOUT A QUARTER MILE WEST OF ITS INTERSECTION
            WITH 4375 ROAD. RELAYED BY WFO SPRINGFIELD.

&&

KAH
Local storm report, Sep 9, 11:48 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1148 AM CDT WED SEP 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 AM     FLASH FLOOD      COMMERCE                36.93N 94.87W
09/09/2009                   OTTAWA             OK   LAW ENFORCEMENT

            FLASH FLOODING REPORTED IN TOWN. LOW WATER CROSSING OVER
            TAR CREEK NEAR TOWN BLOCKED DUE TO FLOODING. REPORTED BY
            THE COMMERCE POLICE DEPARTMENT.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 5:30 AM CDTAreal Flood AdvisoryTSACraig, Nowata90 min
Sep 9, 6:49 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Ottawa, Rogers101 min
Sep 9, 8:25 AM CDTRiver Flood WarningTSAOttawa6 days
Sep 9, 8:55 AM CDTFlash Flood WarningTSACraig, Nowata, Ottawa4 hr
Sep 9, 12:40 PM CDTAreal Flood WarningTSACraig, Nowata, Ottawa6 hr
Sep 9, 2:10 PM CDTRiver Flood WarningTSAOttawa7 hr
Sep 9, 4:44 PM CDTSpecial Weather StatementTSACreek31 min
Sep 9, 5:11 PM CDTSpecial Weather StatementTSAWagoner34 min
Sep 9, 5:31 PM CDTSpecial Weather StatementTSATulsa29 min
Sep 9, 5:51 PM CDTSpecial Weather StatementTSAWagoner39 min
Sep 9, 6:12 PM CDTSevere Thunderstorm WarningTSAWagoner17 min
Sep 9, 6:34 PM CDTAreal Flood AdvisoryTSATulsa56 min
Sep 9, 6:58 PM CDTSpecial Weather StatementTSAWagoner32 min

Nearby

River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.